Bicomplexes and integrable models

Citation
A. Dimakis et F. Muller-hoissen, Bicomplexes and integrable models, J PHYS A, 33(37), 2000, pp. 6579-6591
Citations number
41
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
ISSN journal
0305-4470 → ACNP
Volume
33
Issue
37
Year of publication
2000
Pages
6579 - 6591
Database
ISI
SICI code
0305-4470(20000922)33:37<6579:BAIM>2.0.ZU;2-A
Abstract
We associate bicomplexes with several integrable models in such a way that conserved currents are obtained by a simple iterative construction. Gauge t ransformations and dressings are discussed in this framework and several ex amples are presented, including the nonlinear Schrodinger and sine-Gordon e quations, and some discrete models.